MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Model Number 72200829
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the cannula did not rotate and was disassemble.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7124736
Report Number1219602-2017-01549
Device Sequence Number1880083
Product Code NHB
UDI-Device Identifier03596010573520
UDI-Public(01)03596010573520(10)50537149
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200829
Device Catalogue Number72200829
Device Lot Number50537149
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer01/15/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR